# SDR CA001003014

- Difficulty date: September 20, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Failed
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) STALL FAIL MESSAGE POSTED ON EICAS DURING FLIGHT. MAINTENANCE REPLACED THE STALL COMPUTER.A/C BACK IN SERVICE.
